# SDR FDEA201205041733

- Difficulty date: May 4, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 48,719 hours, 14,816 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: A5461081151400
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON LT SIDE LOWER SKIN PANEL CRACKED POSITION NEAR AFT ENGINE MOUNT.  REPAIRED IAW SRM 51-40-21 AND SRM   54-56-10 C2.  THE REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
